# SDR SWAA2021022345691

- Difficulty date: January 30, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 74,514 hours, 43,855 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Mid
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STA 663 VAPOR BARRIER WEB IS CRACKED AT RBL 12 / REPAIRED R/H STA 663 VAPOR BARRIER WEB AS PER B737-700 SRM 51-70-04-2R-10.
